# SDR SWAA2023011985395

- Difficulty date: December 26, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 52,695 hours, 31,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 737, Rbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED PLATE BS 767, RBL 21, WL156.5 IN THE AFT CARGO COMPARTMENT.  REPLACED THE PLATE AND FASTENERS IAW SRM 51-10-02-0G-0, ITEM 9, AND DRAWING 146A0081, REV A.
